# SDR AALA20110711LAX01

- Difficulty date: July 10, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 64,134 hours, 22,689 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Terminal
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED IMMEDIATELY AT ROTATION BATTERY DISCHARGE LIGHT STARTED FLASHING, TEMPORARY LOSS OF SOME INSTRUMENT LIGHTING, AND SEVERAL AMBER EICAS MESSAGES.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FAULTY A AND C PHASE TERMINALS OF BUS TIE RELAY C902.  REPLACED TERMINALS.  SYSTEM GROUND CHECK NORMAL OPERATION.
